# SDR SWAA101450

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 11,297 hours, 6,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
